# SDR IKBR2020100500014

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N737LG
- Make and model: Cessna 172N
- Aircraft serial: 17269496
- Aircraft time: 3,279 hours
- Engine: Lyc O320H2AD
- Engine time: 3,113 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105217
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING 50HR INSPECTION FOUND CARB P/N 10-5217 LEAKING.  INSTALLED OVERHAULED CARB.
